MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: no event date was provided, therefore, the first date of the month of the aware date was used.(b)(6).
 
Event or Problem Description
It was reported that the sterility of the device was compromised.A mach1 catheter-guide was delivered and upon removing from packaging, the sterile packaging of the product was opened.No patient involvement with this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for analysis.The mach 1 was returned for analysis in the shipping pouch.The device was inspected for any damage or irregularities.The complaint was written about the shipping pouch being open upon delivery.The pouch was inspected and signs of it having been properly sealed were visible at the seal line, but it had been pulled apart.The device and pouch had been folded for return shipment back and this caused kinks in the catheter.The kinks were visible at the fold lines.The device was not removed from the pouch.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage.

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11751016
Report Number2134265-2021-05482
Device Sequence Number4138732
Product Code DQY
UDI-Device Identifier08714729351986
UDI-Public08714729351986
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2023
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060261437
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1